# SDR CA960103515

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flap
- Part time: 1,339 hours
- Component: Cndair
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAIL MESSAGE ON AT FL330 IN CRUISE. FLAPLESS LANDING CARRIED OUT. NEW BRAKE POSITION SENSING UNIT INSTALLED.
